# SDR DALA2023071105615

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 NICK ON MID LEADING EDGE ACCESS 321CL PANEL BTW FSS 210 220 AT VERTICAL STABILIZER. CORRECTIVE ACTION: MID LEADING EDGE ACCESS 321CL PANEL BTW FSS 210 220 AT VERTICAL STABILIZER WAS REPAIRED PER ERA 609861- 14. (2852839)
